I applied vectra3d to my 3.5lb, 8 yr old yorkie last night at 11pm. He kept me up all night twitching and scratching. He was very tired the next day and about 3 pm when i took him out to potty for the 3rd time today, he began to flipped out. He started jerking his left back leg out first then as the day wore on both legs started to fully spasm and it looked like he was bucking like a horse would. He was acting the same as all the above dogs with the exception of his leg spasms. I got online and found that i need to give him a bath up to 3 times with dawn and to give him 1ml/pound baby benedril every 4 hrs. i did and that seem to calm him down and he was able to eat a little before crawling up into a ball in my lap. I called er vet because it has been 24 hrs since i applied and he has a bad liver to see if i should take him in. They didn't seem to know anything about this happening and told me to follow the instruction online and to keep watch, to bring him in if he gets worse. What's worse?...brain damage? I will reply later to update this status.I am so worried he will suffer nuerological damage. I will also report this to anyone and everyone that will help remove this product from the market for the sake of these poor helpless dogs that are suffering needlessly. I really need to hear from anyone whose dog that may have had the same kind of spams. Thanks so much....scared i will loose him...View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.